| Catalog Number |
14-521618E |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that two maxan screws fractured 4 years post-op at level c6 of a 2 level plate at c4-c6.A revision surgery was performed with the threaded part of both screws being retained in the patient; the full construct was replaced to c6/c7/t1.This is report one of two for this event.
Event or Problem Description
Additional Manufacturer Narrative
H6: additional method code: 4110.Corrections in d9, g1, and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the screw shank has fractured.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left (b)(6) medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3012447612-2023-00350.